# SDR RRXA010028

- Difficulty date: March 24, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,934 hours, 31,460 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: A42G64753
- Part serial: 910003
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT, CABIN BEGAN TO CLIMB. WENT TO MAX RATE ON AUTO CONTROLLER AND MAX FLOW ON PACKS,  WOULD NOT STOP CLIMB, CABIN COULD NOT BE CONTROLLED MANUALLY EITHER.  ANY ATTEMPT TO MANUALLY CONTROL PRESSURE CAUSED CABIN TO CLIMB HIGHER, MANUAL LEVER COULD NOT BE MOVED PAST 3/4 CLOSED.  REMOVED AND REPLACED OUTFLOW VALVE ACT IAW M/M 21-33-01.  REMOVED AND REPLACED PRESS MANUAL CONTROL LEVER LIMIT SWITCH IAW EMERY M/M 21-32-06.  BOTH AUTO AND MANUAL PRESSURIZATION SYSTEM OPS GOOD IAW EMERY 21-30-01.
